Took Lexapro and effect was almost immediate ! For the first time in my life I felt that I existed, I could actually feel myself (I know sounds strange ) but couldn't deal w/ the side effect. I have tried Zoloft but didn't like not feeling any emotion !
If Lexapro is the cause of your diarrhea then it might resolve itself after a while. How long have you been taking Lexapro for? If it has been a few weeks and diarrhea still persists then you might have to discuss with your doctor what other alternative medicine you could take.
Hello libra7kat. I understand. Drink plenty of fluids. Perhaps an over the counter diarrhea product might help.The diarrhea will ease up, and almost in all cases stops altogether. You've just started Lexapro and the side effects, such as diarrhea, the longer you remain on the drug, the less it will be. Regards, pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 14 Jan 2011 • 2 answers
Posted 5 May 2014 • 1 answer
Posted 30 Jan 2017 • 0 answers
Posted 10 days ago • 2 answers